MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number MF-410525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Lymphoma (3263)
Date of Event 06/15/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of lymphoma - alcl - suspected and death are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: diagnosis of lymphoma cd30 positive; passed away.
 
Event or Problem Description
Patient representative reported patient's discomfort.Patient developed a cough and saw pulmonologist and cardiologist with no diagnosis given.Symptoms grew to sores all over body and not sleeping as well as the persistent cough and was taken to the hospital in which patient stayed for 17 days and sent home with diagnosis of lymphoma cd30 positive.The patient has passed away.The marker of alk(-) has not been reported or confirmed.Affected side is left.The device remains implanted.
 
Additional Manufacturer Narrative
In response to fda report number: mw5098354.Patient representative reported via regulatory agency "hospitalization leading to death due to hodgkin's lymphoma." as alcl is a non-hodgkin lymphoma this event as well as the related death have been deemed not related to the device per allergan medical safety.
 
Event or Problem Description
Patient representative reported via regulatory agency "hospitalization leading to death due to hodgkin's lymphoma." as alcl is a non-hodgkin lymphoma this event as well as the related death have been deemed not related to the device per allergan medical safety.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11135762
Report Number9617229-2020-22532
Device Sequence Number631005
Product Code FTR
UDI-Device Identifier10888628003507
UDI-Public10888628003507
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Model NumberMF-410525
Device Catalogue NumberMF-410525
Device Lot Number2679214
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient Age71 YR